Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am having infective spondylitis D11/D12 discitis. Is my medication OK ?

hello doctor , I am having infective spondylitis D11/D12 discitis. I am taking medicine R-cinex 600 mg, pyrazinamide 750 mg, ethambutol 1000 mg and pyridoxine 10 mg since last three months. I have stopped Ethambutol and Pyrazinamide after 2 and 3 months respectively, and continuing rest medicine. The pus was removed by operation and some pus is still coming after 1 n half month of operation. I am continuing the dressing regularly. I would like to know how much time i will have to continue my medicine ?
Asked On : Sun, 30 Jan 2011
Answers:  2 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pulmonologist 's  Response
Hi mnzel,
Thanks for visiting HCM.
You must have told me your weight, because I have strong doubt that for pyrazinamide it was underdosing of the drug.
Tuberculosis of bones and joints need 6-9 months of anti-tubercular treatment which must be adequately dosed and scheduled. It can be further prolonged if needed.
Don't worry it's a curable disease. But if symptoms recur even after 4th or 5th month of therapy, it will be better to go for culture and sensitivity of pus for acid fast bacilli to discover the drug resistance.
Also there may be superadded bacterial infection needing antibiotic therapy....so consult your doctor if it is needed.

Best wishes
Answered: Mon, 22 Apr 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
For tuberculosis you have to take treatment for 6-9 months continuously and regularly.
After evaluation should be made.
Take anti koche medicines strictly as per your specialist advice.
Ok and bye.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor